# SDR HALA2019072500368

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 29,086 hours, 68,310 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 6453022
- Part serial: 203
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB / ATB, ELECTRICAL SMELL REPORTED BY FA'S. TROUBLESHOT SMELL TO GASPER BOOSTER FAN. C/B POPPED. REMOVED AND REPLACED GASPER BOOSTER FAN PER AMM 21-23-01.
